# SDR SWAA2020031642455

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 41,873 hours, 20,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FO SIDE EMERGENCY EXIT SIGN COVER BROKEN.         REMOVED AND REPLACED AFT GALLEY F.O. SIDE EMERGENCY EXIT SIGN LENS PER MM 33-51-01.
